# SDR 98ZZZX468

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N194CH
- Make and model: Boeing 1072
- Aircraft serial: 404
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 107DS2131
- Condition: Undersized
- Location: Nr 2 Idler Assy
- Part time: 39 hours
- Component: 107D2003515
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CLUTCH DISENGAGED DURING FLIGHT.  FOUND CLUTCH SPRAGS MAY BE UNDERSIZED.  ALL OTHER PARTS CHECKED GOOD ON DIMENSIONAL INSPECTION.
